# SDR 97ZZZX209

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8666F
- Make and model: Hughes 269C
- Aircraft serial: 970634
- Engine: Lyc HIO360D1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 05K21124
- Condition: Worn
- Location: Nr 3 Cyl Exh
- Part time: 174 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOW COMPRESSION (30/80) DURING NORMAL MAINT INSPECTION.  REMOVED CYL AND FOUND .009 INCH WEAR AT PORT END OF EX GUIDE AND .002 INCH WEAR ON VALVE STEM.  THIS WAS A LYCOMING FACTORY NEW CYL KIT INSTALLED DURING RECENT MAJOR OVERHAUL.
